# SDR R61A201208300467

- Difficulty date: August 30, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N826MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000046
- Aircraft time: 18,870 hours, 12,133 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 17038143021
- Condition: Corroded
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE RIGHT UPPER PYLON RIB FRAME 3 SUPPORT CORRODED.  MAINTENANCE REMOVED AND REPLACED SUPPORT RIB FRAME 3 IAW EMB 170 SRM 51-40-02, 51-41-02,AND EMB 170 AMM 54-50-21.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
